×

zbMATH — the first resource for mathematics

Counterexamples in ergodic theory and number theory. (English) Zbl 0398.28021

MSC:
28D05 Measure-preserving transformations
54E52 Baire category, Baire spaces
11A99 Elementary number theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Akcoglu, M.A., del Junco, A.: Convergence of averages of point transformations. Proc. AMS49, 265–266 (1975) · Zbl 0278.28011
[2] Argebright, I.N., Wilde, C.O.: Semigroups satisfying a strong Følner condition. Proc. AMS18, 587–591 (1967) · Zbl 0152.33302
[3] Berkes, I.: On the asymptotic behavior of (n k x). Z. Wahrsch.34, 319–365 (1976) · Zbl 0403.60004
[4] Conze, J.P.: Entropie d’un groupe abelian de transformations. Z. Wahrsch.25, 11–30 (1972) · Zbl 0261.28015
[5] Conze, J.P.: Convergence des moyennes ergodiques pour des sous-suites. Bull. Soc. Math. France35, 7–15 (1973) · Zbl 0285.28017
[6] del Junco, A., Steele, J.M.: Moving averages of ergodic processes. Metrika24, 35–43 (1977) · Zbl 0357.28017
[7] Feldman, J., Lind, D.A.: Hyperfiniteness and the Halmos-Rohlin theorem for non-singular abelian actions. Proc. AMS55, 339–344 (1976) · Zbl 0302.46047
[8] Garsia, A.: Topics in almost everywhere convergence. Chicago: Markham 1970 · Zbl 0198.38401
[9] Katznelson, Y., Weiss, B.: Commuting measure-preserving transformations. Israel J. Math.12, 161–173 (1972) · Zbl 0239.28014
[10] Koksma, J.F.: A diophantine property of some summable functions. J. Indian Math. Soc.15, 87–96 (1951) · Zbl 0046.04802
[11] Krengel, U.: Entropy of conservative transformations. Z. Wahrsch.7, 161–181 (1967) · Zbl 0183.19303
[12] Krengel, U.: On the individual ergodic theorem for subsequences. Ann. Math. Stat.42, 1091–1095 (1971) · Zbl 0216.09603
[13] Krengel, U.: On the speed of convergence in the ergodic theorem (preprint) · Zbl 0352.28008
[14] Marstrand, J.M.: On Khinchin’s conjecture about strong uniform distribution. London Math.21, 540–556 (1970) · Zbl 0208.31402
[15] Namioka, I.: Følner’s conditions for amenable semigroups. Math. Scand.15, 18–28 (1964) · Zbl 0138.38001
[16] Rosenblatt, J.: Convergence of series of translations. Math. Ann.230, 245–272 (1977) · Zbl 0355.40002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.